... experiencing lightheadedness, nervousness,etc. Something does not seem right. Any thoughts on what is going on?
You didn't mention if you are on other medications besides this one... There are some significant adverse side effects so it is important to follow your doctors instructions. Medication induced anemia is one of the side effects. When was the last time you had blood work done? I hope you are at least having it done 3+ times per year. It is very important to tell your prescribing doctor of symptoms you are experiencing... no matter how insignificant they may seem to you, okay? Being lightheaded can be a symptom of anemia, too. Please let your doctor know right away and take your movements nice, easy and slow, okay? No grapefruit or grapefruit juice, right?
- Epitol Information for Consumers
- Epitol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epitol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 1 answer
Epilepsy - sir I hav eplipsy since 10 years I am taking medicine from that time my treatment is done
Posted 23 Jul 2010 • 1 answer
Posted 31 Mar 2011 • 2 answers
Posted 29 Aug 2014 • 1 answer
Hello...why in the world would my prescription for Tramadol cost $.17 2 weeks ago/$.71 refill today?
Posted 25 Nov 2014 • 1 answer